MathSciNet Relay Station
MathSciNet bibliographic data
MR1035148 57Q45
Sekine, Mituhiro Kawauchi's second duality and knotted surfaces in $4$-sphere. Hiroshima Math. J. 19 (1989), no. 3, 641–651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement